# SDR AU010067

- Difficulty date: January 31, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Frame
- Part number: 10581002375NLH
- Condition: Cracked
- Location: Mlg
- Part time: 2,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR A FRAME CRACKED.
